MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1759

1
The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

2
Radon numbers and the fractional Helly theorem

Holmsen, Andreas F.researcher; Lee, Donggyu, Israel Journal of Mathematics, v.241, no.1, pp.433 - 447, 2021-03

3
Vanishing cohomology on a double cover

Lee, Yongnamresearcher; Pirola, Gian Pietro, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.53, no.2, pp.370 - 379, 2021-04

4
On the rational Turan exponents conjecture

Kang, Dong Yeap; Kim, Jaehoonresearcher; Liu, Hong, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.148, pp.149 - 172, 2021-05

5
The Life and Mathematical Legacy of Thomas M. Liggett

David Aldous; Pietro Caputo; Rick Durrett; Jung, Paul Heajoonresearcher; Alexander E.Holroyd; Amber L.Puha, NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, v.68, no.1, pp.67 - 79, 2021-01

6
Shape prior metal artefact reduction algorithm for industrial 3D cone beam CT

Jeon, Soomin; Kim, Seongeun; Lee, Chang-Ockresearcher, NONDESTRUCTIVE TESTING AND EVALUATION, v.36, no.2, pp.176 - 194, 2021-03

7
Uniqueness and stability of entropy shocks to the isentropic Euler system in a class of inviscid limits from a large family of Navier-Stokes systems

Kang, Moon-Jinresearcher; Vasseur, Alexis F., INVENTIONES MATHEMATICAE, v.224, no.1, pp.55 - 146, 2021-04

8
HOMOLOGY SPHERES AND PROPERTY R

Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

9
Gaussian Process Regression-Based Traffic Load Balancing for Multimedia Multipath Systems

Kim, Jeongseop; Park, Jinsoo; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON NETWORK AND SERVICE MANAGEMENT, v.17, no.2, pp.1211 - 1223, 2020-06

10
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

11
Robust and Tunable Toggle Switches with Interlocked Positive Feedback Loops

Cuong Nguyen; Kim, Jae Kyoungresearcher; Han, Seung Kee, JOURNAL OF THE KOREAN PHYSICAL SOCIETY, v.77, no.4, pp.323 - 331, 2020-08

12
Contraction property for large perturbations of shocks of the barotropic Navier-Stokes system

Kang, Moon-Jinresearcher; Vasseur, Alexis F., JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.2, pp.585 - 638, 2021

13
A Generalization of Hierarchical Exchangeability on Trees to Directed Acyclic Graphs

Jung, Paul Heajoonresearcher; Lee, Jiho; Sam Staton; Yang, Hongseokresearcher, Annales Henri Lebesgue, v.4, pp.325 - 368, 2021-01

14
Combined unsupervised-supervised machine learning for phenotyping complex diseases with its application to obstructive sleep apnea

Ma, Eun-Yeol; Kim, Jeong-Whun; Lee, Youngmin; Cho, Sung-Woo; Kim, Heeyoungresearcher; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.11, 2021-02

15
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

16
A Reduced Crouzeix-Raviart Immersed Finite Element Method for Elasticity Problems with Interfaces

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.20, no.3, pp.501 - 516, 2020-07

17
Wearable technology and systems modeling for personalized chronotherapy

Kim, Dae Wook; Zavala, Eder; Kim, Jae Kyoungresearcher, Current Opinion in Systems Biology, v.21, pp.9 - 15, 2020-06

18
On some extensions of Gauss' work and applications

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12

19
Proteomic and metabolomic profiling reveals the involvement of apoptosis in meat quality characteristics of ovine M. longissimus from different callipyge genotypes

Ma, Danyi; Yu, Qianqian; Hedrick, Victoria E.; Cooper, Bruce R.; Sobreira, Tiago Jose Paschoal; Oh, Ji-Hwan; Chun, Hyonhoresearcher; et al, Meat Science, v.166, pp.108140, 2020-08

20
Optimizing the Efficiency of First-Order Methods for Decreasing the Gradient of Smooth Convex Functions

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.188, no.1, pp.192 - 219, 2021-01

Discover

rss_1.0 rss_2.0 atom_1.0